# SDR F3LA200800053

- Difficulty date: February 6, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N902FR
- Make and model: Airbus A319-111
- Aircraft serial: 1515
- Aircraft time: 22,804 hours, 10,925 cycles
- Engine: Cfmint CFM565B5P
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367324200000
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C 7 C CHECK, INSPECTION REPORTED THE FORWARD CARGO PIT PANEL 131AF HAD ITS RIGHT EDGE DAMAGED.  MAINTENANCE REPAIRED THE PANEL BY FABRICATING AN ALUMINUM COVER SHEET IN ACCORDANCE WITH THE REQUIREMENTS OF EO A9-53EO-20231.  THE COVER SHEET WAS INSTALLED IN ACCORDANCE WITH AMM 53-22-14-400-001 AND SRM 51-42-11.  UPON COMPLETION OF THE REPAIR AND INSTALLATION OF THE PANEL, IT WAS INSPECTED AND FOUND ACCEPTABLE.
